Full Text: PDF
Received July 8, 2017; Accepted October 22, 2017; Published October 31, 2017
Abstract. The aim of this paper is to study strong Karush-Kuhn-Tucker optimality conditions and duality for nonsmooth multiobjective semi-infinite programming. By using the Michel-Penot subdifferential and suitable generalized regularity conditions, we establish the strong necessary and sufficient optimality conditions for some kind of efficient solutions of nonsmooth multiobjective semi-infinite programming. We also propose Wolfe and Mond-Weir duality schemes for multiobjective semi-infinite programming and explore weak and strong duality relations under the generalized convexity.
How to Cite this Article:
Le Thanh Tung, Strong Karush-Kuhn-Tucker optimality conditions and duality for nonsmooth multiobjective semi-infinite programming via Michel-Penot subdifferential, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 49, pp. 1-21.